×

zbMATH — the first resource for mathematics

Approximate traveling wave solutions for coupled Whitham-Broer-Kaup shallow water. (English) Zbl 1372.76078
Summary: Homotopy Perturbation Method (HPM) was used for computing the Coupled Whitham-Broer-Kaup Shallow Water. Then HPM solution verified against exact one and compared with another approximate solution, the Homotopy Analysis Method (HAM). The existent error of the methods computed and convergence of the HPM solution has presented. Results reveal that HPM is an effective and powerful in solving the non-linear systems in mechanic, analytically.

MSC:
76M25 Other numerical methods (fluid mechanics) (MSC2010)
76B15 Water waves, gravity waves; dispersion and scattering, nonlinear interaction
35C07 Traveling wave solutions
35Q35 PDEs in connection with fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Szpilka, C. M.; Kolar, R. L.: Numerical analogs to Fourier and dispersion analysis: development, verification, and application to the shallow water equations, Adv water resour 26, 649-662 (2003)
[2] Clint Dawson and Christopher M. Mirabito, Institute for Computational Engineering and Sciences University of Texas at Austin; September 29, 2008.
[3] Sean Chamberlin W, Tommy D. Dickey: exploring the World Ocean: Fullerton College, University of California – Santa Barbara, 00703016543; 2008.
[4] Liang, Shin-Jye; Tang, Jyh-Haw; Wu, Ming-Shun: Solution of shallow-water equations using least-squares finite-element method, Acta mech sin 24, 523-532 (2008) · Zbl 1257.76051
[5] Whitham, G. B.: Variational methods for long waves, Proc roy soc lond A 299, No. 1456, 6-25 (1967) · Zbl 0163.21104
[6] Broer, L. J. F.: Approximate equations for long water waves, Appl sci res 31, No. 5, 377-395 (1975) · Zbl 0326.76017 · doi:10.1007/BF00418048
[7] Kaup, D. J.: A higher-order water wave equation and the method for solving it, Prog theor phys 54, No. 2, 396-408 (1975) · Zbl 1079.37514 · doi:10.1143/PTP.54.396
[8] Xie, Fuding; Yan, Zhenya; Zhang, Hongqing: Explicit and exact traveling wave solutions of Whitham – Broer – Kaup shallow water equations, Phys lett A 285, 76-80 (2001) · Zbl 0969.76517 · doi:10.1016/S0375-9601(01)00333-4
[9] Rafei, M.; Ganji, D. D.; Daniali, H. R. Mohammadi; Pashaei, H.: Application of homotopy perturbation to the RLW and generalized modified Boussinesq equations, Phys lett A 364, 1-6 (2007) · Zbl 1203.65214 · doi:10.1016/j.physleta.2006.11.047
[10] Ganji, S. S.; Ganji, D. D.; Karimpour, S.; Babazadeh, H.: Applications of he’s homotopy perturbation method to obtain second-order approximations of coupled two-degree-of-freedom system, Int J nonlinear sci numer simul 10, No. 3, 303-312 (2009) · Zbl 06942403
[11] He, Ji-H.: Homotopy perturbation method: a new nonlinear analytical technique, Appl math comput 135, No. 1, 73-79 (2003) · Zbl 1030.34013 · doi:10.1016/S0096-3003(01)00312-5
[12] He, Ji-H.: Addendum: new interpretation of homotopy perturbation method, Int J mod phys B 20, No. 18, 2561-2568 (2006)
[13] He, Ji-H.: Homotopy perturbation technique, Comput methods appl mech eng 178, No. 3 – 4, 257-262 (1999) · Zbl 0956.70017
[14] Abdoul, R. Ghotbi; Barari, A.; Ganji, D. D.: Solving ratio-dependent predator-prey system with constant effort harvesting using homotopy perturbation method, J math probl eng 945420, 1-6 (2008) · Zbl 1175.34012 · doi:10.1155/2008/945420
[15] Abdoul, R. Ghotbi; Avaei, A.; Barari, A.; Mohammadzade, M. A.: Assessment of he’s homotopy perturbation method in Burgers and coupled Burgers equation, J appl sci 8, 322-327 (2008)
[16] Dehghan, M.; Manafian, J.: The solution of the variable coefficients fourth-order parabolic partial differential equations by the homotopy perturbation method, Zeitschrift fuer naturforschung A 64, 411 (2009)
[17] Ganji, D. D.; Ganji, S. S.; Karimpour, S.; Ganji, Z. Z.: Numerical study of homotopy-perturbation method applied to Burgers equation in fluid, Numer methods part diff methods 26, No. 4, 917-930 (2009) · Zbl 1267.76082
[18] Varedi, S. M.; Daniali, H. M.; Ganji, D. D.: Kinematics of an offset 3-UPU translational parallel manipulator by the homotopy continuation method, Nonlinear anal: real world appl 10, No. 3, 1767-1774 (2009) · Zbl 1160.70003 · doi:10.1016/j.nonrwa.2008.02.014
[19] Alizadeh, S. R. Seyed; Domairry, G. G.; Karimpour, S.: An approximation of the analytical solution of the linear and nonlinear integro-differential equations by homotopy perturbation method, Acta applicandae mathematicae 104, No. 3, 355-436 (2008) · Zbl 1162.65419 · doi:10.1007/s10440-008-9261-z
[20] Dehghan, M.; Shakeri, F.: Solution of a partial differential equation subject to temperature over specification by he’s homotopy perturbation method, Phys scr 75, 778 (2007) · Zbl 1117.35326 · doi:10.1088/0031-8949/75/6/007
[21] Dehghan; Shakeri, F.: Use of he’s homotpy perturbation method for solving a partial differential equation arising in modeling of flow in porous media, J porous media 11, 765 (2008)
[22] Ganji, D. D.; Mirmohammadsadeghi, S. E.; Safari, M.: Application of he’s variational iteration method and Adomian’s decomposition method to prochhammer – chree equation, Int J mod phys B 23, No. 3, 435 (2009) · Zbl 1165.74334 · doi:10.1142/S0217979209049656
[23] Dehghan, M.; Shakeri, F.: The use of the decomposition procedure of Adomian for solving a delay differential equation arising in electrodynamics, Phys scr 78 (2008) · Zbl 1159.78319 · doi:10.1088/0031-8949/78/06/065004
[24] Ganji SS, Ganji DD, Babazadeh H, Sadoughi N. Application of amplitude – frequency formulation to nonlinear oscillation system of the motion of a rigid rod rocking back. Math Method Appl Sci. doi:10.1002/mma.1159. · Zbl 1387.34053
[25] Ganji, S. S.; Sfahani, Mohammad Ghalami; Tonekaboni, S. M. Modares; Moosavi, A. K.; Ganji, Davood Domiri: Higher-order solutions of coupled systems using the parameter expansion method, Math probl eng 23, No. 32, 5915 (2009) · Zbl 1255.74067
[26] Wang, S. Q.; He, J. H.: Nonlinear oscillator with discontinuity by parameter-expanding method, Chaos, solitons fract 35, 688 (2008) · Zbl 1210.70023 · doi:10.1016/j.chaos.2007.07.055
[27] He, J. H.: Determination of limit cycles for strongly nonlinear oscillators, Phys rev lett 90, 174 (2006)
[28] Ganji, S. S.; Ganji, D. D.; Karimpour, S.: He’s energy balance and he’s variational methods for nonlinear oscillations in engineering, Int J mod phys B 23, No. 3, 461 (2009) · Zbl 1165.74325 · doi:10.1142/S0217979209049644
[29] Ganji, S. S.; Karimpour, S.; Ganji, D. D.; Ganji, Z. Z.: Periodic solution for strongly nonlinear vibration systems by energy balance method, Acta applicandae mathematicae 106, 79 (2009) · Zbl 1241.34049
[30] Ganji, D. D.; Karimpour, S.; Ganji, S. S.: Approximate analytical solutions to nonlinear oscillations of non-natural systems using he’s energy balance method, Prog electromagn res M 5, 43 (2008) · Zbl 1152.74392
[31] He, J. H.: Variational approach for nonlinear oscillators, Chaos, solitons fract 34, 1430 (2007) · Zbl 1152.34327 · doi:10.1016/j.chaos.2006.10.026
[32] Xu, L.: Variational approach to solitons of nonlinear dispersive \(K(m, n)\) equations, Chaos, solitons fract 37, 137 (2008) · Zbl 1143.35361 · doi:10.1016/j.chaos.2006.08.016
[33] Ganji, S. S.; Ganji, D. D.; Babazadeh, H.; Karimpour, S.: Variational approach method for nonlinear oscillations of the motion of a rigid rod rocking back and cubic – quintic Duffing oscillators, Progress electromagn res M 4, 23-32 (2008)
[34] He, J. H.: Variational iteration method – a kind of nonlinear analytical technique: some examples, Int J non-linear mech 34, 699 (1999) · Zbl 1342.34005
[35] He, J. H.; Wu, X. H.: Construction of solitary solution and compaction-like solution by variational iteration method, Chaos, solitons fract 29, 108 (2006) · Zbl 1147.35338 · doi:10.1016/j.chaos.2005.10.100
[36] Dehghan, M.; Shakeri, F.: Application of he’s variational iteration method for solving the Cauchy reaction-diffusion problem, J comput appl math 214, 435 (2008) · Zbl 1135.65381 · doi:10.1016/j.cam.2007.03.006
[37] He, J. H.: MAX – MIN approach to nonlinear oscillators, Int J non-linear mech 9, No. 2, 207 (2008) · Zbl 06942339
[38] Ganji, S. S.; Ganji, D. D.; Davodi, A. G.; Karimpour, S.: Analytical solution to nonlinear oscillation system of the motion of a rigid rod rocking back using MAX – MIN approach, Appl math model 34, No. 9, 2676-2684 (2010) · Zbl 1195.34054 · doi:10.1016/j.apm.2009.12.002
[39] Rashidi MM, Ganji DD, Dinarvand S. Approximate traveling wave solutions of coupled whitham – Broer – Kaup shallow water equations by homotopy analysis method. Differ Equat Nonlinear Mech 2008;2008:8. Article ID 243459. doi:10.1155/2008/243459. · Zbl 1180.35431 · doi:10.1155/2008/243459
[40] El-Sayed, Salah M.; Dogˇ Ankaya: Exact and numerical traveling wave solutions of Whitham – Broer – Kaup equations, Appl math comput 167, 1339-1349 (2005) · Zbl 1082.65580
[41] Rafei, M.; Daniali, H.: Application of the variational iteration method to the Whitham – Broer – Kaup equations, Comput math appl 54, 1079-1085 (2007) · Zbl 1138.76024 · doi:10.1016/j.camwa.2006.12.054
[42] Xu, Guiqiong; Li, Zhibin: Exact traveling wave solutions of the Whitham – Broer – Kaup and Broer – Kaup – kupershmidt equations, Chaos, solitons fract 24, 549-556 (2005) · Zbl 1069.35067
[43] Zheng, Zhi; Shan, Wen-Rui: Application of exp-function method to the Whitham – Broer – Kaup shallow water model using symbolic computation, Appl math comput 215, 2390-2396 (2009) · Zbl 1422.76146
[44] Guo, Shimin; Zhou, Yubin: The extended G˙G - expansion method and its applications to the Whitham – Broer – Kaup – like equations and coupled Hirota – satsuma KdV equations, Appl math comput 215, 3214-3221 (2010) · Zbl 1187.35209
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.